Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Raised spots on ankle, not itchy. Have diabetes and hypothyroidism

Hello. I have a few small raised spots show up suddenly on my ankles and three of the same in a verticle row on my mid-shin. These spots don t itch . I had a larger one on the back of my calf but it disappeared. I have type 2 diabetes, hypothyroid and I take Lamictal 200 mg for schizoaffective diorder and 1mg of Risperidol daily.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
Though the description is quite vague to think of the most plausible diagnosis but aymptomatic red lesions over ankle and shin in a patient with diabetes and hypothyroidism makes me assume that it could be granuloma annulare.
Granuloma annulare is a treatable benign condition and sometimes resolves spontaneously.
I would advise that you meet your dermatologist for diagnosis and treatment.
Take care
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor